# SDR USAA2010051190942

- Difficulty date: May 5, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: CG2107
- Condition: Saturated
- Location: Elevator
- Part time: 6,649 hours, 3,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - AREAS OF WATER EGRESS ON LEFT ELEVATOR UPPER SKIN 29 INCHES FROM INBOARD EDGE & 18.5 INCHES FROM TRAILING EDGE.  REPLACED LEFT ELEVATOR IAW A319 AMM 27-34-41-04.
